Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 16, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 17, 2021, 5:52 AM CDT for 4 counties in Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2021, 5:52 AM CDT (10:52 UTC)
- Expired
- Mar 17, 2021, 6:33 AM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Arkansas County, AR, Cleveland County, AR, Grant County, AR, Jefferson County, AR
The radar
The Little Rock radar (KLZK), 73 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2044 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
611
WUUS54 KLZK 171052
SVRLZK
ARC001-025-053-069-171145-
/O.NEW.KLZK.SV.W.0016.210317T1052Z-210317T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
552 AM CDT Wed Mar 17 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
North central Cleveland County in southeastern Arkansas...
Southeastern Grant County in central Arkansas...
Western Jefferson County in southeastern Arkansas...
West central Arkansas County in southeastern Arkansas...
* Until 645 AM CDT.
* At 552 AM CDT, a severe thunderstorm was located near Kedron, or 9
miles southwest of Pine Bluff, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pine Bluff... White Hall...
Altheimer... Warbritton...
Cottondale... Madding...
Pine Bluff Arsenal... Sulphur Springs...
Wabbaseka... Sherrill...
Gethsemane... Cornerstone...
Faith... Bayou Meteo State Game Area...
Glenlake... Watson Chapel...
Rob Roy...
This includes Interstate 530 between mile markers 33 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3428 9159 3404 9221 3415 9231 3449 9182
TIME...MOT...LOC 1052Z 237DEG 38KT 3414 9216
HAIL...1.25IN
WIND...60MPH
$$
443 follow-up statements
142
WWUS54 KLZK 171110
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
610 AM CDT Wed Mar 17 2021
ARC025-053-171119-
/O.CAN.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Cleveland AR-Grant AR-
610 AM CDT Wed Mar 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLEVELAND AND
SOUTHEASTERN GRANT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.
LAT...LON 3428 9159 3413 9199 3427 9212 3449 9182
TIME...MOT...LOC 1109Z 237DEG 40KT 3425 9195
$$
ARC001-069-171145-
/O.CON.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Jefferson AR-Arkansas AR-
610 AM CDT Wed Mar 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CENTRAL JEFFERSON AND WEST CENTRAL ARKANSAS COUNTIES...
At 609 AM CDT, a severe thunderstorm was located near Pine Bluff,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pine Bluff... White Hall...
Altheimer... Warbritton...
Cottondale... Madding...
Pine Bluff Arsenal... Wabbaseka...
Sherrill... Gethsemane...
Cornerstone... Bayou Meteo State Game Area...
Glenlake... Rob Roy...
This includes Interstate 530 between mile markers 33 and 37, and
between mile markers 42 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.
&&
LAT...LON 3428 9159 3413 9199 3427 9212 3449 9182
TIME...MOT...LOC 1109Z 237DEG 40KT 3425 9195
HAIL...1.00IN
WIND...60MPH
$$
44087
WWUS54 KLZK 171123
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
623 AM CDT Wed Mar 17 2021
ARC001-069-171145-
/O.CON.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Jefferson AR-Arkansas AR-
623 AM CDT Wed Mar 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CENTRAL JEFFERSON AND WEST CENTRAL ARKANSAS COUNTIES...
At 623 AM CDT, a severe thunderstorm was located near Altheimer, or
15 miles northeast of Pine Bluff, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Altheimer... Madding...
Wabbaseka... Sherrill...
Bayou Meteo State Game Area... Gethsemane...
Rob Roy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.
&&
LAT...LON 3428 9159 3420 9187 3434 9200 3449 9182
TIME...MOT...LOC 1123Z 237DEG 38KT 3433 9180
HAIL...1.00IN
WIND...60MPH
$$
57393
WWUS54 KLZK 171133
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
633 AM CDT Wed Mar 17 2021
ARC001-069-171143-
/O.CAN.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Jefferson AR-Arkansas AR-
633 AM CDT Wed Mar 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON AND WEST
CENTRAL ARKANSAS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.
LAT...LON 3428 9159 3420 9187 3434 9200 3449 9182
TIME...MOT...LOC 1133Z 237DEG 38KT 3439 9169
$$
57What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 5:10 AM CDT, 42 minutes earlier.
Area forecast discussion, Mar 17, 5:10 AM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 510 AM CDT Wed Mar 17 2021 ...Primary focus will be with ongoing and expected severe weather across the area through early tonight... .SHORT TERM...Today Through Thursday Night Early this mrng, a warm fnt bisected AR fm W to E, running roughly from just S of FSM...to LIT to near MEM. The bndry was assocd with a strong storm sys that was apchg the TX Panhandle region early this mrng. This storm sys wl cont to track to the E today and tngt, bringing additional rounds of convection to the FA. Atmospheric conds ahead of the sys wl be conducive for widespread severe weather acrs the region later today and early tngt. Sctd convection has been noted ovr S AR since arnd midnight where low lvl WAA has been on the incrs. Most of these storms have rmnd sub-severe. Additional isolated strong/svr storms have been noted ovr Wrn AR. Overall coverage wl cont to incrs thru daybreak as the warm fnt conts to lift sloly to the N. Main threat with this activity will be hail with the elevated storms, as well as gusty winds with sfc based storms S of the bndry. Another round of convection, movg into NE TX attm, wl eventually work into Wrn AR later this mrng. This activity is wl bring another of strong/svr storms to much of the FA thru about midday. The primary severe wx concerns with this activity wl be damaging winds, large hail and locally heavy rainfall. An isold tornado cannot be ruled out. Heading into this aftn, as the main upr lvl storm sys moves closer, the FA wl be under incrsg upr diffluence, as well as favorable low lvl shear and sfc based instability. The one caveat wl be the how much airmass recovery wl occur /Nrn and Cntrl AR/ fm the mrng convection in advance of the assocd dryline apchg fm the W. Srn and Ern sections wl be better primed for organized storms by this aftn, with a greater potential for sustained rotating cells. Eventually, a sctd line of strong/svr storms wl accompany the dryline/CDFNT later this aftn and early evening with all modes of svr weather possible. Gusty W/SW winds wl usher much drier into AR tonight. As winds veer to the NW later tngt and Thu, colder air wl advect into the area. With the upr low just E of AR on Thu, the assocd cyclonic flow wl bring abundant moisture/clouds to most of the FA. A few showers cannot be ruled out ovr mainly N AR Thu. Gusty NW winds wl make for blustery conds on Thu with high temps in the 40s and 50s. Winds wl diminish Thu ngt as high pres begins to bld into the FA. && .LONG TERM...Friday through Tuesday The H500 low will continue to make steady progress east of the area with NW flow in place in its wake. As sfc ridging builds in over the area much cooler air will remain in the forecast. Temps Saturday morning look to be the coldest with at or below freezing lows expected across portions of northern and western Arkansas. By late weekend into early next week as the sfc high pulls away from the region and H500 ridging briefly builds in overhead, warmer temperatures will be noted. An elongated H500 trough will begin to traverse the middle of the country with sfc/H500 flow out of the SW. Rain chances will be in place from Monday through the middle of next week. && .LZK Watches/Warnings/Advisories...NONE. && Short Term...44 / Long Term...67
Hazardous weather outlook, Mar 17, 5:35 AM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 535 AM CDT Wed Mar 17 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-181000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 535 AM CDT Wed Mar 17 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Multiple rounds of severe weather are expected today and early tonight. Large hail, damaging winds and tornadoes will be possible. The main concern will be over central and eastern Arkansas this afternoon and early this evening, where a few tornadoes could be strong. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Gusty winds of 15 to 25 mph, along with stronger gusts, will be possible Thursday. A few locations across northern Arkansas may dip down into the lower to mid 30s during the morning hours Saturday and Sunday. .Spotter Information Statement... Spotter activation will likely be needed today and early tonight. Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 44/67
In the hours before
Local storm report, Mar 17, 4:34 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
434 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL JOHNSVILLE 33.37N 92.02W
03/17/2021 M1.00 INCH BRADLEY AR BROADCAST MEDIA
&&
EVENT NUMBER LZK2100511
67Special weather statement, Mar 17, 4:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Little Rock AR 444 AM CDT Wed Mar 17 2021 ARZ004-005-013>015-023-171030- Baxter AR-Marion AR-Searcy AR-Stone AR-Van Buren AR-Izard AR- 444 AM CDT Wed Mar 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STONE...WEST CENTRAL IZARD...NORTHEASTERN SEARCY...SOUTHEASTERN MARION...NORTH CENTRAL VAN BUREN AND SOUTHEASTERN BAXTER COUNTIES UNTIL 530 AM CDT... At 442 AM CDT, Doppler radar was tracking a strong thunderstorm near Thola, or 14 miles east of Marshall, moving north at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Calico Rock... Thola... Elba... Culp... Elberta... Blanchard Springs Campground... Big Flat... Alco... Fifty-Six... Oxley... Optimus... Flag... Fox... Landis... Onia... Timbo... Gunner Pool Campground... Barkshed Campground... Harriet... Push Mountian... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3575 9228 3577 9250 3614 9254 3612 9208 TIME...MOT...LOC 0942Z 187DEG 24KT 3584 9239 65
Special weather statement, Mar 17, 4:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
444 AM CDT Wed Mar 17 2021
ARZ053-062-063-066-171030-
Cleveland AR-Clark AR-Dallas AR-Ouachita AR-
444 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLEVELAND...
SOUTHEASTERN CLARK...DALLAS AND NORTHEASTERN OUACHITA COUNTIES UNTIL
530 AM CDT...
At 444 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Chidester, or 12 miles north of Camden, moving
northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sparkman... Amy...
Tates Bluff... Princeton...
Pine Grove... Ivan...
Manning... Ouachita...
Holly Springs... Vaden...
Ramsey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3377 9303 3409 9282 3394 9230 3380 9255
3380 9258 3378 9258 3365 9281
TIME...MOT...LOC 0944Z 229DEG 34KT 3375 9286
65Special weather statement, Mar 17, 4:54 AM CDT, 58 minutes before
Special Weather Statement National Weather Service Little Rock AR 454 AM CDT Wed Mar 17 2021 ARZ056-063>065-068-069-171045- Bradley AR-Drew AR-Cleveland AR-Lincoln AR-Desha AR-Jefferson AR- 454 AM CDT Wed Mar 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY...EASTERN CLEVELAND...WEST CENTRAL DESHA...NORTHERN DREW...SOUTH CENTRAL JEFFERSON AND LINCOLN COUNTIES UNTIL 545 AM CDT... At 454 AM CDT, Doppler radar was tracking a strong thunderstorm over Brandon, or 10 miles northwest of Monticello, moving northeast at 45 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Monticello... Warren... Dumas... Star City... Gould... Wilmar... Grady... Mitchellville... Winchester... Whitefield... Plantersville... Herbine... Nebo... Feenyville... Cottondale... Omega... Linwood... Cane Creek State Park... Mills... Green Hill... LAT...LON 3355 9191 3370 9220 3421 9189 3385 9124 TIME...MOT...LOC 0954Z 229DEG 41KT 3373 9192 65
Special weather statement, Mar 17, 4:58 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
458 AM CDT Wed Mar 17 2021
ARZ013-022-023-031-171045-
Pope AR-Searcy AR-Van Buren AR-Conway AR-
458 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEARCY...NORTHERN VAN
BUREN...NORTHWESTERN CONWAY AND NORTHEASTERN POPE COUNTIES UNTIL 545
AM CDT...
At 458 AM CDT, Doppler radar was tracking a strong thunderstorm near
Solo, or 20 miles north of Russellville, moving northeast at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Clinton... Marshall...
Dover... Hector...
Kay... Witts Spring...
Rocky Hill... Broomfield...
Dabney... Solo...
Smyrna... Bohannon...
Woolum... Imo...
Watts... Leslie...
Appleton... Ben Hur...
Zach... Alread...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3559 9237 3535 9309 3560 9316 3573 9299
3573 9295 3575 9295 3602 9259
TIME...MOT...LOC 0958Z 229DEG 38KT 3555 9302
67Local storm report, Mar 17, 5:12 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
512 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM HAIL ATKINS 35.24N 92.95W
03/17/2021 E1.00 INCH POPE AR SOCIAL MEDIA
&&
EVENT NUMBER LZK2100512
67The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 12:34 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Ouachita | 56 min |
| Mar 17, 1:17 AM CDT | Special Weather Statement | LZK | Scott | 28 min |
| Mar 17, 1:40 AM CDT | Severe Thunderstorm Warning | LZK | Scott | 35 min |
| Mar 17, 1:43 AM CDT | Special Weather Statement | LZK | Drew | 32 min |
| Mar 17, 2:14 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| Mar 17, 2:47 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 28 min |
| Mar 17, 2:52 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Mar 17, 3:11 AM CDT | Special Weather Statement | LZK | Ouachita | 49 min |
| Mar 17, 3:15 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 34 min |
| Mar 17, 3:29 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 46 min |
| Mar 17, 3:44 AM CDT | Special Weather Statement | LZK | Calhoun, Lincoln, Ouachita | 31 min |
| Mar 17, 3:51 AM CDT | Special Weather Statement | LZK | Conway | 24 min |
| Mar 17, 3:57 AM CDT | Special Weather Statement | LZK | Faulkner | 33 min |
| Mar 17, 4:00 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 30 min |
| Mar 17, 4:15 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Van Buren and 1 more | 45 min |
| Mar 17, 4:29 AM CDT | Special Weather Statement | LZK | Van Buren | 46 min |
| Mar 17, 4:44 AM CDT | Special Weather Statement | LZK | Stone | 46 min |
| Mar 17, 4:44 AM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Mar 17, 4:53 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 37 min |
| Mar 17, 4:54 AM CDT | Special Weather Statement | LZK | Lincoln | 51 min |
| Mar 17, 4:58 AM CDT | Special Weather Statement | LZK | Pope, Searcy, Van Buren | 47 min |
| Mar 17, 5:01 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Desha, Drew, Jefferson, Lincoln | 44 min |
| Mar 17, 5:22 AM CDT | Tornado Warning | LZK | Arkansas, Desha, Drew, Lincoln | 38 min |
| Mar 17, 5:55 AM CDT | Tornado Warning | LZK | Arkansas, Desha | 25 min |
| Mar 17, 6:21 AM CDT | Special Weather Statement | LZK | Sharp | 24 min |
| Mar 17, 7:51 AM CDT | Special Weather Statement | LZK | Searcy | 39 min |
| Mar 17, 8:18 AM CDT | Special Weather Statement | LZK | Monroe | 27 min |
| Mar 17, 8:18 AM CDT | Special Weather Statement | LZK | Pike | 42 min |
| Mar 17, 10:27 AM CDT | Flash Flood Warning | LZK | Pulaski | 3 hr |
| Mar 17, 3:50 PM CDT | Tornado Warning | LZK | Drew | 40 min |
| Mar 17, 4:30 PM CDT | Tornado Warning | LZK | Desha, Drew | 45 min |
| Mar 17, 5:11 PM CDT | Special Weather Statement | LZK | Drew | 49 min |
| Mar 17, 5:22 PM CDT | Special Weather Statement | LZK | Desha | 38 min |
| Mar 17, 5:46 PM CDT | Special Weather Statement | LZK | Woodruff | 44 min |
| Mar 17, 6:42 PM CDT | Special Weather Statement | LZK | Newton | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.